# SDR KCSA071029

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747209F
- Aircraft serial: 22299
- Aircraft time: 104,939 hours, 19,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 2775
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AFT MOUNT HORIZONTAL SUPPORT HAS CRACKED AND ELONGATED HOLE AT MOUNT FORWARD BOLT HOLES, BS 2775, LBL 3.
